MathSciNet Relay Station
MathSciNet bibliographic data
MR1360915 34K50 (34K20 34K40 60H99)
Mao, Xuerong Exponential stability in mean square of neutral stochastic differential-functional equations. Systems Control Lett. 26 (1995), no. 4, 245–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement